# SDR QXEA2012112801456

- Difficulty date: November 28, 2012
- Submitted: December 1, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Channel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GANG CHANNEL ATTACHING RIVETS CORRODED FOR PANEL 524DT.  REMOVED CORRODED GANG CHANNEL ATTACHING RIVETS AND INSTALLED NEW IAW SRM 51-42-05-02-01. APPLIED SEALANT IAW SRM 51-23-20-02-01.
